Alert archive / Florida / River Flood Warnings in 2011
River Flood Warning 9, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Sep 27, 2011, 10:27 AM EDT for Pasco County, Florida. It took effect at Sep 29, 2011, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 27, 2011, 10:27 AM EDT (14:27 UTC)
- In effect from
- Sep 29, 2011, 2:00 AM EDT
- Expired
- Sep 28, 2011, 9:45 AM EDT
- In force
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Pasco County, FL
The radar
The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cypress Creek at SR 54 Worthington Gardens (WRGF1). The gauge peaked at 7.56 ft at Sep 26, 2011, 11:00 PM EDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02303420, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
600
WGUS42 KTBW 271427
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1027 AM EDT TUE SEP 27 2011
A RIVER FLOOD WARNING HAS BEEN ISSUED FOR...THE CYPRESS CREEK AT
WORTHINGTON GARDENS...
...HEAVY RAIN MONDAY NIGHT HAS RAISED ALREADY ELEVATED WATER LEVELS.
THE WATER LEVEL IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY
MORNING AND WILL REMAIN ABOVE FLOOD STAGE FOR SEVERAL DAYS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-280327-
/O.NEW.KTBW.FL.W.0009.110929T0600Z-000000T0000Z/
/WRGF1.1.ER.110929T0600Z.111001T0600Z.000000T0000Z.NO/
1027 AM EDT TUE SEP 27 2011
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR THE CYPRESS CREEK AT WORTHINGTON GARDENS
* FROM LATE WEDNESDAY NIGHT UNTIL FURTHER NOTICE
* AT 10AM TUESDAY THE STAGE WAS...7.6 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND
CONTINUE TO RISE TO NEAR 8.4 FEET BY SATURDAY MORNING.
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON
STATE ROAD 54
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 8.4
FEET ON APR 8 1973.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
CYPRESS CREEK
WORTHINGTON 8 7.6 TUE 10 AM 7.7 8.1 8.3 8.4 8.31 follow-up statement
015
WGUS82 KTBW 281345
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
945 AM EDT WED SEP 28 2011
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR...CYPRESS CREEK AT
WORTHINGTON GARDENS...
...WATER LEVELS HAVE BEGUN TO FALL ON THE CYPRESS CREEK. ALTHOUGH
FURTHER RISES IN THE WATER LEVEL ARE FORECASTED...IT IS NOT
EXPECTED TO RISE ABOVE FLOOD STAGE IN THE NEXT COUPLE OF DAYS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC101-281415-
/O.CAN.KTBW.FL.W.0009.000000T0000Z-110928T1345Z/
/WRGF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
945 AM EDT WED SEP 28 2011
THE FLOOD WARNING IS CANCELLED FOR THE CYPRESS CREEK AT WORTHINGTON
GARDENS
* AT 9AM WEDNESDAY THE STAGE WAS 7.4 FEET
* FLOOD STAGE IS 8 FEET
* IMPACT...AT 8 FEET...FLOODING BEGINS AT THE RECREATION AREA ON STATE ROAD 54
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
CYPRESS CREEK
WORTHINGTON 8 7.4 WED 09 AM 7.6 7.8 7.9 7.8 7.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Sep 27, 9:31 AM EDT, 56 minutes earlier.
Area forecast discussion, Sep 27, 9:31 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 931 AM EDT TUE SEP 27 2011 .DISCUSSION... SURFACE HIGH PRESSURE IS BUILDING FROM THE EAST AS A FRONTAL BOUNDARY MOVES INTO THE SOUTHEASTERN STATES. AS SEEN ON WATER VAPOR IMAGERY AND AREA SOUNDINGS...DRIER AIR IS OVER THE AREA AND WILL REMAIN IN PLACE THROUGH TODAY WITH DECREASED RAIN CHANCES EXPECTED. HIGHS ARE ON TRACK TO REACH AROUND 90 DEGREES. THE CURRENT FORECAST LOOKS GOOD SO NO UPDATES ARE PLANNED. && .AVIATION... VFR CONDITIONS EXPECTED TODAY. && .MARINE... RAIN CHANCES WILL DECREASE FOR TODAY AS A DRIER AIR MASS FILTERS INTO THE REGION FROM THE NORTH. WINDS AND SEAS WILL REMAIN LIGHT. && .FIRE WEATHER... NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TPA 90 76 89 75 / 30 20 20 10 FMY 91 77 90 77 / 30 20 20 10 GIF 91 74 91 74 / 30 10 20 10 SRQ 89 76 89 75 / 30 20 20 10 BKV 90 71 90 70 / 20 10 20 10 SPG 88 78 88 78 / 30 20 20 10 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && DISCUSSION/MARINE/FIRE WEATHER...05/CARLISLE AVIATION...25/DAVIS
Hazardous weather outlook, Sep 27, 4:04 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 404 AM EDT TUE SEP 27 2011 FLZ039-042-043-048>052-055>057-060>062-065-272015- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 404 AM EDT TUE SEP 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TODAY...ESPECIALLY SOUTH OF THE NATURE COAST. HAZARDS INCLUDE FREQUENT DEADLY LIGHTNING...HEAVY RAINS CAUSING MINOR FLOODING AND STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... LOW CHANCES OF ISOLATED THUNDERSTORMS EACH AFTERNOON AND EVENING...MAINLY WITH THE ONSHORE FLOW. THE MAIN HAZARDS WILL BE DEADLY LIGHTNING...BRIEF HEAVY RAINS AND STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. REYNES
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 10:23 AM EDT | Special Marine Warning | TBW | 22 min |
Nearby
River Flood Warnings in Florida, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.